# SDR SWIA2020021148357

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR STRAP AT FS 559 RBL 27-42 CORRODED   (C-CHECK) RO 2/07/2020   REMOVED AND INSTALLED NEW SERVICEABLE FLOOR STRAP AT FS559.00 RBL 27-42. REF - CRJ 200 SRM AND BOMBARDIER DWG.  CHECKS GOOD.
